MathSciNet Relay Station
MathSciNet bibliographic data
MR1078266 35K15 (35B45 53C42 58E99)
Angenent, Sigurd Parabolic equations for curves on surfaces. I. Curves with $p$-integrable curvature. Ann. of Math. (2) 132 (1990), no. 3, 451–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement